# SDR YENA2023110601357

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 37,599 hours, 7,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1070, LAX-FLL. 'DIRTY SOCK SMELL IN COCKPIT STARTING AT 140 TO GRD. HP VLV 1 ON MEL SO 1 BLEED AND PACK OFF PER MEL. APU WAS OFF; PERFORMED ECS DECONTAMINATION COMPLIED WITH INFO NOTICE 2017-T015J SECTION B2. DECONTAMINATION A. R+R RECIRC FILTERS NO SMELL IN CABIN. A/C OK FOR SVC.'
